Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Locally bounded sets of holomorphic mappings


Authors: José Bonet, Pablo Galindo, Domingo García and Manuel Maestre
Journal: Trans. Amer. Math. Soc. 309 (1988), 609-620
MSC: Primary 46G20; Secondary 46A05, 46E10
MathSciNet review: 961603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several results and examples about locally bounded sets of holomorphic mappings defined on certain classes of locally convex spaces (Baire spaces, $ (DF)$-spaces, $ C(X)$-spaces) are presented. Their relation with the classification of locally convex spaces according to holomorphic analogues of barrelled and bornological properties of the linear theory is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G20, 46A05, 46E10

Retrieve articles in all journals with MSC: 46G20, 46A05, 46E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0961603-8
PII: S 0002-9947(1988)0961603-8
Article copyright: © Copyright 1988 American Mathematical Society